MAUDE Adverse Event Report: VILEX, INC AVID MPT PLATE; AVID PLATE

VILEX, INC AVID MPT PLATE; AVID PLATE
Model Number AMP45-5R
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Metatarsal-phalangeal joint arthrodesis was performed on the patient on (b)(6) 2018.The patient is an amputee that utilizes a prosthetic limb on the left foot.Follow up x-rays were done on (b)(6) 2018, (b)(6) 2018.The patient presented on (b)(6) 2018 for a routine follow up visit.The foot was x-rayed, and it showed the plate was broken.The patient is male and (b)(6).The patient was allowed to "early weight bear." the surgeon removed the hardware on (b)(6) 2018, performed a keller bunionectomy and specifically requested to keep all hardware.The sales representative was able to take a picture of the broken plate.Vilex has 0 prior complaints on the product# amp45-5r mpt plate (all lot numbers).Vilex has 0 prior complaints on all plates in the avid plate system.One ncr was found (17-018) for (26) asf104-9u fibula plates.The location of the k-wire hole was out of tolerance.This nonconformance has no effect on the issue with the broken plate.The device history record for this product lot was reviewed and there were no anomalies found.If any additional information becomes available a supplement report will be filed.
 
Event or Problem Description
Mpt plate broke.

Brand Name
AVID MPT PLATE
Common Device Name
AVID PLATE
Manufacturer (Section D)
VILEX, INC
111 moffitt street
mcminnville TN 37110
MDR Report Key7938504
Report Number1051526-2018-00006
Device Sequence Number16357820
Product Code HWC
UDI-Device Identifier00841731108470
UDI-Public(01)00841731108470(10)9231
Combination Product (Y/N)N
PMA/510(K) Number
K041287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMP45-5R
Device Lot Number9231
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0